Bulletin of the American Mathematical Society

A proof of a conjecture of Erdös

Richard B. Crittenden and C. L. Vanden Eynden

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1326-1329.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530922

Mathematical Reviews number (MathSciNet)
MR0249351

Zentralblatt MATH identifier
0186.07902

Citation

Crittenden, Richard B.; Vanden Eynden, C. L. A proof of a conjecture of Erdös. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1326--1329. https://projecteuclid.org/euclid.bams/1183530922


Export citation

References

  • 1. P. Erdös, Extremal problems in number theory, Mat. Lapok 13 (1962), 228-255.
  • 2. P. Erdös, Problems 29 and 30, Proc. No. Th. Conference, Boulder, Colorado, 1963, p. 96.
  • 3. P. Erdös, Extremal problems in number theory, Proc. Sympos. Pure Math., vol 8 Amer. Math. Soc., Providence, R. I., 1965, p. 183.
  • 4. J. Selfridge, On congruences covering consecutive integers, Acta Arith. (to appear).
  • 5. S. K. Stein, Unions of arithmetic sequences, Math. Ann. 134 (1958), 289-294.